# SDR ASOA2014032710200

- Difficulty date: February 28, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOORS FOLLOW UP CAM ARM BASE HAS A GOUGE & WORN FROM DOOR FRAME CONTACT.   COMPLIED WITH ECTC REO 670-52-11-138 AND REO 670-52-11-138, REV A.  MAJOR REPAIR.
